Bupropion hcl side effects

Common Questions and Answers about Bupropion hcl side effects

wellbutrin

Avatar m tn I began treatment for depression with Activis Bupropion 300xl about 4 months ago. Initially, everything was great. I had no real side effects and my depression had lifted significantly. Almost overnight, the bupropion seemed to lose all effectiveness. I am feeling astonishingly similar to how I was feeling before treatment. Is this something that anyone has experienced? Does it have something to do with the type of generic? Am I crazy? :) Any feedback would be so greatly appreciated!
Avatar m tn I suffer from severe depression. Without meds I am suicidal. I was on bupropion hcl xl 450mg(wellbutrin) for almost 10 years. I noticed no side effects. Unfortunately it only lifted me up enough to not be suicidal. I was still quite depressed. Several months ago a psychaitrist added Venlafaxine(effexor) to my daily regimine. He started with a low dosage(37.5mg I think) and worked me up to 150mg a day over a period of about 3 months. During this time I did not notice any side effects.
Avatar m tn Please contact your provider and pharmacist to report the adverse effects and have them confirm by conducting a complete medication review, including prescription, over-the-counter, and any dietary and herbal supplements. Some of the common side effects of bupropion are headaches (26%, compare to 23% of placebo), dry mouth (17%, compare to 7% of placebo), insomnia (11%, compare to 6% of placebo).
Avatar f tn My doctor then prescribed me Bupropion HCL (take twice a day). He says that should help with weight loss. Has anyone had good experiences with Bupropion? Did you gain weight on Citalopram? Thanks!!!
Avatar n tn I feel different, I've gone from a confident, funny-loving and gained self-esteemed person to a moody, irritable and depressed person. I did seek therapy...the end result, I have PMDD. But before that diagnosis I was taking Wellbutrin XL which I loved, it felt like it helped. Then in changing medical insurance, I've been force to change to Bupropion HCL SR, which I felt very "iffy" about. While taking Bupropion, I began to bruise, so I've weened myself off.
Avatar m tn in march 08 he started taking the welbutrin ..generic bupropion hcl xl 300 mg once a day ...to stop smoking ..he went from 2 packs a day to 1 pack a day ...however things started to get worse with his mood and i thought it was just because of the trouble in marriage but now that i have researched the welbutrin some i now feel it was the medication .my husband has never been depressed ...but he started being emotional ...fearfull i was going to leave him ..
Avatar m tn I noticed that when she recieved a new script from Medco, the pills were a different color and it said Bupropion HCL SR instead of Bupropion SR. They assure us they are the same but with the mood swings and agrevation I have observed in the last week. "Something is different". I guess my question would be since she has been totally sober for the last ten years or so and has been taking a lower dose for the last year, 150 mg, I am wondering if she should just stop.
Avatar f tn My questions are has anyone out there made this switch, and what I should suspect, and how you switched with the least amount of side effects. Any help I will greatly appreciate it.
20632981 tn?1503691167 It also allows you to see if any problems you get are withdrawal effects or side effects of whatever new drug you use. If I were you, and that's easy for me to say from my safe distance, I'd taper off the Zoloft and see if you still have any hormonal dysfunction. As I said, it's very possible this problem took care of itself as you aged.
Avatar m tn I searched and find a medicine Wellburtin XL (Bupropion HCL) and I am taking it from last 30 days, 300 mg per day, without consulting any doctor, I just get to know that it has many side effects and some of them are really dangerous like seizures,but it make me feel better. Please advise me what should I do, can I continue taking this or please advise? I want to take it because it helps me.
1345272 tn?1276403928 I haven't tried it yet because i havent heard good things so far and am a little worried. I'm also concerned about side effects from taking the two drugs together even though the doctor said it wouldn't be a problem. I am really tired and am dealing with extreme fatigue and anxiety. I am not using any other drugs. Any advice would be awesome. thanks!
Avatar n tn Has anyone taken Effexor and, if so, did you experience any weight related side-effects. I am worried about gaining weight and will not take this medicine until I find out. I'm just scared because SSRIs cause gain. Even though this is not an SSRI, it could cause weight gain.